doi: 10.3934/dcds.2020269

Local rigidity of certain solvable group actions on tori

Department of Mathematics, Pennsylvania State University, University Park, PA 16802, USA

Received  January 2020 Revised  June 2020 Published  July 2020

In this paper, we study a local rigidity property of $ \mathbb Z \ltimes_\lambda \mathbb R $ affine action on tori generated by an irreducible toral automorphism and a linear flow along an eigenspace. Such an action exhibits a weak version of local rigidity, i.e., any smooth perturbations close enough to an affine action is smoothly conjugate to the affine action up to constant time change.

Citation: Qiao Liu. Local rigidity of certain solvable group actions on tori. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020269
References:
[1]

M. Asaoka, Rigidity of certain solvable actions on the sphere, Geometry & Topology, 16 (2012), 1835-1857.   Google Scholar

[2]

M. Asaoka, Rigidity of certain solvable actions on the torus, Geometry, Dynamics, and Foliations 2013, 269-281, Adv. Stud. Pure Math., 72, Math. Soc. Japan, Tokyo, 2017. doi: 10.2969/aspm/07210269.  Google Scholar

[3]

L. Burslem and A. Wilkinson, Global rigidity of solvable group actions on $S^1$, Geometry & Topology, 8 (2004), 877-924.  doi: 10.2140/gt.2004.8.877.  Google Scholar

[4]

J. L. Dias, local conjugacy classes for analytic torus flows, Journal of Differential Equations, 245 (2008), 468-489.  doi: 10.1016/j.jde.2008.04.006.  Google Scholar

[5]

R. De la Llave, A tutorial on KAM theory, Proceedings of Symposia in Pure Mathematics, 69 (2001), 175-292.  doi: 10.1090/pspum/069/1858536.  Google Scholar

[6]

R. De la Llave, Smooth conjugacy and SRB measures for uniformly and non-uniformly hyperbolic systems, Communications in Mathematical Physics, 150 (1992), 289-320.  doi: 10.1007/BF02096662.  Google Scholar

[7]

R. De la LlaveJ. M. Marco and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livisic cohomology equation, Annals of Mathematics, 123 (1986), 537-611.  doi: 10.2307/1971334.  Google Scholar

[8]

A. Gogolev, B. Kalinin and V. Sadovskaya, Local rigidity of Lyapunov spectrum for toral automorphisms, preprint, arXiv: 1808.06249. Google Scholar

[9]

R. S. Hamilton, The inverse function theorem of Nash and Moser, Bulletin of American Mathematical Society, 7 (1982), 65-122. doi: 10.1090/S0273-0979-1982-15004-2.  Google Scholar

[10]

N. Karaliolios, Local rigidity of diophantine translations in higher-dimensional tori, Regular and Chaotic Dynamics, 23 (2018), 12-25. doi: 10.1134/S1560354718010021.  Google Scholar

[11]

Y. Katzenlson, Ergodic automorphism of $\mathbb T^n$ are bernoulli shifts, Israel Journal of Mathematics, 10 (1971), 186-195. doi: 10.1007/BF02771569.  Google Scholar

[12]

R. Saghin and J. Yang, Lyapunov exponents and rigidity of Anosov automorphisms and skew products, Advance in Mathematics, 355 (2019), 106764, 45 pp. doi: 10.1016/j.aim.2019.106764.  Google Scholar

[13]

A. Wilkinson and J. Xue, Rigidity of some abelian-by-cyclic solvable group actions on $\mathbb T^N$, Communications in Mathematical Physics, 376 (2020), 1223-1259. doi: 10.1007/s00220-019-03658-3.  Google Scholar

show all references

References:
[1]

M. Asaoka, Rigidity of certain solvable actions on the sphere, Geometry & Topology, 16 (2012), 1835-1857.   Google Scholar

[2]

M. Asaoka, Rigidity of certain solvable actions on the torus, Geometry, Dynamics, and Foliations 2013, 269-281, Adv. Stud. Pure Math., 72, Math. Soc. Japan, Tokyo, 2017. doi: 10.2969/aspm/07210269.  Google Scholar

[3]

L. Burslem and A. Wilkinson, Global rigidity of solvable group actions on $S^1$, Geometry & Topology, 8 (2004), 877-924.  doi: 10.2140/gt.2004.8.877.  Google Scholar

[4]

J. L. Dias, local conjugacy classes for analytic torus flows, Journal of Differential Equations, 245 (2008), 468-489.  doi: 10.1016/j.jde.2008.04.006.  Google Scholar

[5]

R. De la Llave, A tutorial on KAM theory, Proceedings of Symposia in Pure Mathematics, 69 (2001), 175-292.  doi: 10.1090/pspum/069/1858536.  Google Scholar

[6]

R. De la Llave, Smooth conjugacy and SRB measures for uniformly and non-uniformly hyperbolic systems, Communications in Mathematical Physics, 150 (1992), 289-320.  doi: 10.1007/BF02096662.  Google Scholar

[7]

R. De la LlaveJ. M. Marco and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livisic cohomology equation, Annals of Mathematics, 123 (1986), 537-611.  doi: 10.2307/1971334.  Google Scholar

[8]

A. Gogolev, B. Kalinin and V. Sadovskaya, Local rigidity of Lyapunov spectrum for toral automorphisms, preprint, arXiv: 1808.06249. Google Scholar

[9]

R. S. Hamilton, The inverse function theorem of Nash and Moser, Bulletin of American Mathematical Society, 7 (1982), 65-122. doi: 10.1090/S0273-0979-1982-15004-2.  Google Scholar

[10]

N. Karaliolios, Local rigidity of diophantine translations in higher-dimensional tori, Regular and Chaotic Dynamics, 23 (2018), 12-25. doi: 10.1134/S1560354718010021.  Google Scholar

[11]

Y. Katzenlson, Ergodic automorphism of $\mathbb T^n$ are bernoulli shifts, Israel Journal of Mathematics, 10 (1971), 186-195. doi: 10.1007/BF02771569.  Google Scholar

[12]

R. Saghin and J. Yang, Lyapunov exponents and rigidity of Anosov automorphisms and skew products, Advance in Mathematics, 355 (2019), 106764, 45 pp. doi: 10.1016/j.aim.2019.106764.  Google Scholar

[13]

A. Wilkinson and J. Xue, Rigidity of some abelian-by-cyclic solvable group actions on $\mathbb T^N$, Communications in Mathematical Physics, 376 (2020), 1223-1259. doi: 10.1007/s00220-019-03658-3.  Google Scholar

[1]

Christian Bonatti, Stanislav Minkov, Alexey Okunev, Ivan Shilin. Anosov diffeomorphism with a horseshoe that attracts almost any point. Discrete & Continuous Dynamical Systems - A, 2020, 40 (1) : 441-465. doi: 10.3934/dcds.2020017

[2]

Yong Fang. Thermodynamic invariants of Anosov flows and rigidity. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1185-1204. doi: 10.3934/dcds.2009.24.1185

[3]

Brandon Seward. Every action of a nonamenable group is the factor of a small action. Journal of Modern Dynamics, 2014, 8 (2) : 251-270. doi: 10.3934/jmd.2014.8.251

[4]

Woochul Jung, Keonhee Lee, Carlos Morales, Jumi Oh. Rigidity of random group actions. Discrete & Continuous Dynamical Systems - A, 2020, 40 (12) : 6845-6854. doi: 10.3934/dcds.2020130

[5]

Yong Fang. Rigidity of Hamenstädt metrics of Anosov flows. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1271-1278. doi: 10.3934/dcds.2016.36.1271

[6]

Joachim Escher, Boris Kolev. Right-invariant Sobolev metrics of fractional order on the diffeomorphism group of the circle. Journal of Geometric Mechanics, 2014, 6 (3) : 335-372. doi: 10.3934/jgm.2014.6.335

[7]

S. A. Krat. On pairs of metrics invariant under a cocompact action of a group. Electronic Research Announcements, 2001, 7: 79-86.

[8]

Rafael de la Llave, A. Windsor. Smooth dependence on parameters of solutions to cohomology equations over Anosov systems with applications to cohomology equations on diffeomorphism groups. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 1141-1154. doi: 10.3934/dcds.2011.29.1141

[9]

Zhenqi Jenny Wang. Local rigidity of partially hyperbolic actions. Journal of Modern Dynamics, 2010, 4 (2) : 271-327. doi: 10.3934/jmd.2010.4.271

[10]

Zhenqi Jenny Wang. Local rigidity of partially hyperbolic actions. Electronic Research Announcements, 2010, 17: 68-79. doi: 10.3934/era.2010.17.68

[11]

Yong Fang. Quasiconformal Anosov flows and quasisymmetric rigidity of Hamenst$\ddot{a}$dt distances. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3471-3483. doi: 10.3934/dcds.2014.34.3471

[12]

A. Katok and R. J. Spatzier. Nonstationary normal forms and rigidity of group actions. Electronic Research Announcements, 1996, 2: 124-133.

[13]

Xiaojun Huang, Yuan Lian, Changrong Zhu. A Billingsley-type theorem for the pressure of an action of an amenable group. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 959-993. doi: 10.3934/dcds.2019040

[14]

Carlos Matheus, Jean-Christophe Yoccoz. The action of the affine diffeomorphisms on the relative homology group of certain exceptionally symmetric origamis. Journal of Modern Dynamics, 2010, 4 (3) : 453-486. doi: 10.3934/jmd.2010.4.453

[15]

Luis F. López, Yannick Sire. Rigidity results for nonlocal phase transitions in the Heisenberg group $\mathbb{H}$. Discrete & Continuous Dynamical Systems - A, 2014, 34 (6) : 2639-2656. doi: 10.3934/dcds.2014.34.2639

[16]

Xuanji Hou, Lei Jiao. On local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3125-3152. doi: 10.3934/dcds.2016.36.3125

[17]

Danijela Damjanovic, Anatole Katok. Local rigidity of homogeneous parabolic actions: I. A model case. Journal of Modern Dynamics, 2011, 5 (2) : 203-235. doi: 10.3934/jmd.2011.5.203

[18]

Xuanji Hou, Jiangong You. Local rigidity of reducibility of analytic quasi-periodic cocycles on $U(n)$. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 441-454. doi: 10.3934/dcds.2009.24.441

[19]

Danijela Damjanovic and Anatole Katok. Local rigidity of actions of higher rank abelian groups and KAM method. Electronic Research Announcements, 2004, 10: 142-154.

[20]

Anton Stolbunov. Constructing public-key cryptographic schemes based on class group action on a set of isogenous elliptic curves. Advances in Mathematics of Communications, 2010, 4 (2) : 215-235. doi: 10.3934/amc.2010.4.215

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (40)
  • HTML views (149)
  • Cited by (0)

Other articles
by authors

[Back to Top]